advertisement
Question
Posted by: mka | 2008/09/08

Adult Acne

dear doc

My wife who is 33 has a case a adult acne, she was put on Tetralysal for about 2 months. During this period all the acne cleared up, but after the dosage the acne came back worse than before the medication. Plse can you advise as she does not want to go on antibiotics but are there any other options. All blood tests, thyroid hormones all test ok.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Mka
She may benefit by using a hormonal contraceptive like Diane, as adult acne is often caused by high levels of androgens. Please let her discuss this with a dermatologist.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: murtle | 2008/09/08

Tell your wife to try Diane it is a contraceptive but it works wonders for a womans skin. I know Roccutane also works but I know that a woman has to be very careful not to fall pregnant because it causes deformities.

Reply to murtle

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement